New And Nervous

butterpops

New Member
Standard Member
Oct 9, 2013
9
1
3
25
I just got my prescription of duromine for a month, and i'm ready to eat it tomorrow! Pretty nervous about it after reading on the side effects. However, i'm going to keep positive and hope duromine helps and teaches me about diet control!

oh and Hi everyone!!!
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Hi, Butterpops!

Don't worry - side effects common thing for all the medications / pills. Plus, some people don't have side effects at all;)

Anyways, welcome to the forum and once you decided to change your life to better - good luck!
 
  • Like
Reactions: butterpops

Bonnie

Member
Standard Member
Sep 30, 2013
6
5
3
47
;)Weolcome butterpops! love your name, #wink# just remember to drink it before 7am, so you dont stay awake at night and drink plenty of water, good luck
 
  • Like
Reactions: butterpops and Kate

Stephen

Member
Standard Member
Oct 9, 2013
18
6
3
I just got my prescription of duromine for a month, and i'm ready to eat it tomorrow! Pretty nervous about it after reading on the side effects. However, i'm going to keep positive and hope duromine helps and teaches me about diet control!

oh and Hi everyone!!!
Hi butterpops. My first tablet this morning. So far no problems other than a little giddiness. Good luck today too.
 
  • Like
Reactions: butterpops

Kezzamcc

New Member
Standard Member
Oct 2, 2013
9
3
3
I just got my prescription of duromine for a month, and i'm ready to eat it tomorrow! Pretty nervous about it after reading on the side effects. However, i'm going to keep positive and hope duromine helps and teaches me about diet control!

oh and Hi everyone!!!
I had a rough taste in my mouth for about 3 days drinking 2-3 ltr of water helps :) , some wicked dreams but no other side effects. Iam on Day 9 and have lost 2 kilos. It is amazing the way it seems to erase your hunger. Not the habit but the hunger is NIL. I have to remind myself to eat to keep my metabolism going.
 

Kezzamcc

New Member
Standard Member
Oct 2, 2013
9
3
3
Hi butterpops. My first tablet this morning. So far no problems other than a little giddiness. Good luck today too.
I have a little light headed feeling here and there but nothing major. Wonder if it is just the low calories.
 

butterpops

New Member
Standard Member
Oct 9, 2013
9
1
3
25
I had a rough taste in my mouth for about 3 days drinking 2-3 ltr of water helps :) , some wicked dreams but no other side effects. Iam on Day 9 and have lost 2 kilos. It is amazing the way it seems to erase your hunger. Not the habit but the hunger is NIL. I have to remind myself to eat to keep my metabolism going.
thanks for the tip! i woke up with a weird taste in my mouth and that taste got worst before my morning jog! I'll be chugging down lots of water :)
Yes, i had to remind myself to eat breakfast today too, usually i would be starving at this timing.
 

Stephen

Member
Standard Member
Oct 9, 2013
18
6
3
Morning Butterpops: How did you get on last night? I wasn't tired at all until well after midnight & was wide awake this morning at 5. Also woke up very dry mouthed with that hangover sensation again. Without taking water intravenously there’s probably not much you can do about that effect.
 

butterpops

New Member
Standard Member
Oct 9, 2013
9
1
3
25
Hi Stephen, I was tired at 10pm but i couldn't drift off to sleep. It's more of like lying on the bed peacefully. I woke up multiple times throughout the night - 2am, 2.30am, 5am and finally 6am when i decided i was too energetic and went for a morning run before my work!
Do you feel your heartbeat increasing? I don't feel much difference with my heart rate.
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Hello Stephen and Butterpops,
The heart rate increases sometimes becuse of high energy levels, not many people do have them.
As for a bad taste (Kezzamcc) it comes because you lose fat tissue. It's one of unpleasant effects of weight loss we have to deal with:cool:
 

butterpops

New Member
Standard Member
Oct 9, 2013
9
1
3
25
Thank you Kate for the great information! I feel better knowing that it's due to fat burning, i'll deal with that! Haha :laughing:
 
  • Like
Reactions: Belinda

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Thank you Kate for the great information! I feel better knowing that it's due to fat burning, i'll deal with that! Haha :laughing:
You're welcome, darling! )) What helped me... chewing a coffee bean, or a mint lief, had to use some mouthwash even... All better than candies that contain EVIL carbs:laughing:
 

mummajessjess

Member
Standard Member
Oct 4, 2013
10
7
3
38
hey butterpops-i to was a little nervous after reading some of the horror stories but as mentioned in other posts those who experience higeher levels of side effects look like they arnt taking care of themselves-ie not eating or sleeping I find that I sleep a lot better-I had some weird dreams aswell but besides that I haven't had any effect-ometimes I wonder if its even working! but gotta keep going:)
 
  • Like
Reactions: Kate

JacquiRose

Active Member
Standard Member
Oct 6, 2013
29
26
13
27
I'm the same as mummajessjess, I'm 8 days in and everything seems to have gone back to normal but i'm a lot more alert and have a bit more energy that lasts longer in the day. I unfortunately am suffering from a dry, foul tasting mouth, I know its bad and full of sugar but I chew a lot of gum, plus it keeps my breath night and minty as I work retail. I take my pill at 6am and lay in bed until around 7am kind of letting the drug wake me up.

I blog at the end of every day (if not every second) if anyone would like to follow me or for me to follow them i'd be more than happy to give whatever tips and help I can :)